# SDR AALA20060385

- Difficulty date: June 14, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT ON SEAT 31G HAS MISSING LENS.  REPLACED MISSING LENS LIGHT FOR EMERGENCY LIGHT ON SEAT 31G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
